# SDR AU991089

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE3YR1
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382681
- Condition: Faulty
- Location: Magneto
- Component: Bendix, D6LN2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAGNETO CAPACITOR OPEN CIRCUITED AND POINTS CAM FOLLOWER MELTED.
